Accessibility navigation


A permanent change in the route to owner-occupation?

Andrew, M. (2004) A permanent change in the route to owner-occupation? Scottish Journal of Political Economy, 51 (1). pp. 24-48. ISSN 1467-9485

Full text not archived in this repository.

To link to this article DOI: 10.1111/j.0036-9292.2004.05101002.x


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21246
Publisher:Wiley

Centaur Editors: Update this record

Page navigation